Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Facial WastingFacial Wasting
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


recently switched regimen
Jun 25, 2011

I recently switched from crixivan and comivir to atripla,will my facial wasting improve.

Response from Dr. Pierone

Switching from Crixivan and Combivir to Atripla may result in a lessening of facial wasting. Combivir contains AZT and a number of studies have shown improved facial fat with a change from AZT to Viread (Viread is one of the components of Atripla).

The longer one has been on AZT, the less the chance of significant improvements in facial appearance, but preventing further loss of facial fat is essential. Facial reconstruction with facial fillers is another important aspect of treatment.

I hope this information helps and best of luck!



Previous
AZT cause lipodistrophy?
Next
KS Cosmetic Question - Laser treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement